# SDR IPXA1M65385

- Difficulty date: February 28, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 850,781 hours, 4,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Lt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING T/E INBD BEAM CAP FWD FLANGE CHAFING INTERM REPAIR TRANSFERRED FROM LOG PAGE 615637. DEF 438237 ACCOMPLISHED REPAIR IAW EO MD11-5720-40406-D.
